# SDR SWIA202158681

- Difficulty date: April 29, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER DOOR AFT FORMER AT FS347 BETWEEN INTERCOSTAL DD3 AND DD7.     (C-CHECK RO 6/04/2021)    REPLACED PAX DOOR AT FORMER AT FS347 REF CRJ-700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG 601R31702 REV -N. COMPLIED WITH TASK CARD 51-900-1002-SKY.
